A new class of pluripolar sets

Tom 90 / 2007

Nguyen Quang Dieu, Tang Van Long Annales Polonici Mathematici 90 (2007), 229-245 MSC: 32F05, 33C10. DOI: 10.4064/ap90-3-4

Streszczenie

Let $D$ be a domain in ${{\mathbb C}}^n$. We introduce a class of pluripolar sets in $D$ which is essentially contained in the class of complete pluripolar sets. An application of this new class to the problem of approximation of holomorphic functions is also given.

Autorzy

  • Nguyen Quang DieuDepartment of Mathematics
    Hanoi University of Education (Dai Hoc Su Pham Hanoi)
    Cau Giay, Tu Liem, Hanoi, Vietnam
    e-mail
  • Tang Van LongDepartment of Mathematics
    Hanoi University of Education (Dai Hoc Su Pham Hanoi)
    Cau Giay, Tu Liem, Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek